# SDR RAIA00606048

- Difficulty date: June 23, 2006
- Submitted: June 28, 2006
- Operation: Air carrier
- Aircraft: N819HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145062
- Aircraft time: 10,109 hours, 16,905 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX INSPECTION, EMERGENCY LIGHT OUT AT ROW 12.  MAINTENANCE RESEATED CONNECTOR TO LIGHT ASSEMBLY.
